It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-01-2001, 02:31 PM   #1
Newbie
 
Join Date: Mar 2001
Posts: 9
happygal HB User
going nuts......Prozac and no *******

Howdy all. I am really annoyed and wonder if any guys here have had a similar experience to my man. He has been having some depression problems and the doc put him on Prozac.....10mg a day. He says his mood is a bit better, that is, he feels OK and sort of less worried and stuff.

Well, before the pills, our sex was really good. He had a problem coming every time we had sex (maybe every second day), but he would come the next time and I was accepting this and finally stopped thinking it was "all my fault". But now, even though the sex is the same in frequency, he struggles to come at all. I have introduced some porn and toys and so on, and he seems excited, but coming takes forever and the effort seems more work than its worth (to him).

My problem is, when he comes, I have the best orgasms of all. So selfish as it is, I am also unhappy that it rarely happens now. Anyone else had this prob (with coming) and any ideas?

Thanks a bunch.

 
Old 08-01-2001, 07:44 PM   #2
Newbie
 
Join Date: Jun 2001
Location: IN, USA
Posts: 4
Rocky9945 HB User
Re: going nuts......Prozac and no *******

I did some research over the Internet about a year ago about Prozac and it's sexual side effects. But what it did to women, not to guys. If I remember correctly, it was possible a lowered sex drive was possible for anyone taking it.

My advice is to have him check with his doctor, see if there is anything they can do to "fix" this side effect.


Good luck!!

 
Sponsors Lightbulb
   
Old 08-01-2001, 10:52 PM   #3
Inactive
 
Join Date: Nov 2000
Location: stoughton WI USA
Posts: 4,086
mlgable HB User
Re: going nuts......Prozac and no *******

Yes sexual dysfunction is a side effect of Prozac so you will have to go back in to see the doc to see what he wants your husband to do about this. He may try a lower dosage, another med entirely or add something that will help with the sexual dysfunction. Get you husband back in to the doctor so you can get this taken care of and get you sexual life back on track.

 
Old 08-01-2001, 10:56 PM   #4
Junior Member
 
Join Date: May 2001
Posts: 44
Shane HB User
Re: going nuts......Prozac and no *******

Many medications have sexual side effects. I just did a search for Prozac in particular and came up with <A HREF="http://www.prozac-side-effects.com/" TARGET=_blank>this site</A> that will give you a better understanding of it. <A HREF="http://prozac-side-effects.com/prozac-side-effects.html" TARGET=_blank>The list of side effects</A> (ironically including depression-like symptoms in some cases, as well as commonly things that may cause more depression) is enough to scare the hell out of most people. Unfortunately, the sexual side effects will probably last while he's on any anti-depressant and possibly for a period of time after that.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Going off Prozac... tUrRrRa Anxiety 2 02-10-2010 05:54 PM
Going NUTS dizzyandsad Inner Ear Disorders 17 06-13-2008 06:39 PM
Klonopin & Prozac Questions. Going off Xanax XR. Baby Bunny Panic Disorders 4 08-05-2007 12:36 PM
Starting 5-htp, going off Prozac janell Depression 12 11-10-2006 06:16 PM
PMS or Am I going nuts? ingrid9 Women's Health 3 09-06-2005 06:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), Bob652 (7), wachix (7), tommy124 (6), Vanilla Kiss (6), aowshea (5), Mod-S4 (5), Just Tell Me (5), keil (4)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!